Late Menstruation And Nausea After Having Sex But Using Birth Control?

Illustration of Late Menstruation And Nausea After Having Sex But Using Birth Control?
Illustration: Late Menstruation And Nausea After Having Sex But Using Birth Control? usercontent1.hubstatic.com

I have almost 4 years not related to my husband, because my husband is suffering from an illness … after 4 years I have been able to contact me but I will be the first 3 months, but after 2 months I cannot menstruate, and there is nausea, is it possible that they have broken because kb?

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, you should explain first, whether the start of the KB injection was done correctly? Birth control injections are recommended to be given while menstruating to ensure that you are not pregnant when the injection is given and also to ensure that when you finish your menstruation KB has worked immediately to protect you from pregnancy. If you do not have family planning injections while menstruating, you are advised to have a pregnancy check up first (if before birth control there is a history of sexual intercourse), and you are advised to use additional protection (condoms) in the first 7 days after birth control.


If the above rules are not followed properly, then pregnancy might happen. You should do a pregnancy check especially before you re-inject the birth control to make sure you are not pregnant.


If you have followed the above KB injection rules, then the possibility of pregnancy is very small or even non-existent. 3-month injectable birth control is a KB that contains progesterone only, and one of the most common side effects of using this KB is disruption in the menstrual cycle. Disorders of menstrual cycles that can occur include menstruation that becomes irregular, menstruation becomes very little or very much, menstruation that becomes very short or prolonged, bleeding outside the menstrual cycle, and not a few also do not experience menstruation at all during injection KB . Other side effects that can be experienced are headaches, dizziness, nausea, breast pain, decreased libido, and so forth. Therefore, the symptoms that you are experiencing right now can still be caused by the side effects of your birth control. No menstruation experienced during birth control is not a dangerous thing. No menstruation is only caused because the hormones contained in birth control prevent the formation of the endometrial lining in the uterus (the layer that will shed during menstruation), not because menstrual blood can not come out. therefore this non-menstrual side effect is completely harmless to you.

So much information from me, hopefully enough answer

: by

Related Question

Asthma Suddenly Recurs To Make It Difficult To Sleep?

Asthma Suddenly Recurs To Make It Difficult To Sleep?

(5 months ago)

Hello dear doctor/father. I have suffered from asthma since I was a toddler but when I was a teenager until I was 19, my asthma never relapsed. But recently, when I was 20 years ol...

Chapter Bloody Mucus In Infants Aged 3 Days?

Chapter Bloody Mucus In Infants Aged 3 Days?

(1 year ago)

Good evening. I tutik, I want to ask, my second child I was just born 3 days, previously the first and second chapters are greenish black, but now, after each feeding, the chapter ...

The Cause Of Nausea, Vomiting, Bubbling Chapter And Stomach Like Shaken?

The Cause Of Nausea, Vomiting, Bubbling Chapter And Stomach Like Shaken?

(2 years ago)

it’s been 2 days of nausea until vomiting interspersed with bubbly and watery bowel movements and dizziness and sometimes a little fever, food stays but always comes out eith...

Leave a Reply

Your email address will not be published. Required fields are marked *